# SDR MALA976204

- Difficulty date: October 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 436
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7239410802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FLOOR PROXIMITY LIGHTING BETWEEN SEATS 2A AND 3A INOP.  MAINTENANCE REPLACED LIGHTING STRIP FOR FLOOR PROXIMITY LIGHTING BETWEEN SEATS 2A AND 3A.  OPS CHECK GOOD.
